# SDR DALA2020082412847

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 48,779 hours, 25,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EMER UNIT R MESSAGE, WOULD NOT CLEAR. CORRECTUVE ACTION: R/R EPSU 12WL, OPS NORMALLY. REF A319 AMM 33- 51-38.
